# SDR TWRA97157

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND R4 DOOR UPPER BUSTLE LIGHT INOPERATIVE.  REMOVED AND REPLACED BUSTLE LIGHT.  OPS CHECKED OK PER MM 33-51-00.  (X)
